# SDR SWAA2022031856824

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 40,679 hours, 23,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT AT STA 887.5 BOTTOM FLAT PIECE OF METAL FOR FLOOR SUPPORT ATTACHMENT HAS EXFOLIATED CORROSION IN SEVERAL SPOST; FROM STG S25L TO STG S25R. DOT 82-008. / REMOVED TEE ANGLE SUPPORT AT AFT CARGO FROM STA 887.5 FROM S25L TO ST6S25R PER SRM 51-40-02-0G-0; REMOVED CORROSION PER SRM 51-10-02-0G-0; REMOVED AND REINSTALLED NUT PLATES PER 51-40-02-0G-0; AFTER THICKNESS EVALUATION FOUND TO BE OUT OF LIMITS PER DRAWING # 146A9401; LOCATED AND DRILLED PER SRM 51-40-05-0G-0; INSTALLED NEW TEE PER 51-40-02-0G-0
